# SDR 00FDEA00582

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM.  NR 1 ENG BLEED AND NR 2 ENG BLEED VALVE BOTH OPEN AND ILLUM.  RAN NR 1 ENG WITH NR 1 BLEED OPEN, NO AIR LEAKS DETECTED.  FOUND AFT BODY DETECTOR LOOP TOUCHING GROUND IN CLOSE PROXIMITY TO NR 1 BLEED DUCT.  REPOSITIONED ELEMENT AND SYS WORK NORMAL.
